# SDR QXEA2009011200009

- Difficulty date: January 5, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 17,888 hours, 12,920 cycles
- Engine: Ge CF348C1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 4123T71P02
- Part serial: PFBAPA42
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 7,306 hours, 5,074 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ONT - LEFT NR 1 ENGINE LEAKED FUEL ON SHUTDOWN.  C/W VISUAL INSPECTION OF MASTER AND SLAVE VG ACTUATORS DRAINS FOR FUEL LEAKAGE.  NO LEAKS NOTED.  INSPECTED AND FOUND FUEL LEAKING AT OBV DRAIN.  REMOVED AND REPLACED OPERABILITY VALVE IAW CRJ 700 AMM TASK 75-31-01-000-801-A01 + 75-31-01-400-801-A01.  C/W POWER ASSURANCE RUN IAW HORIZON MTC R710005.  OPS CHECK GOOD, NO LEAKS NOTED.  RETURNED TO SERVICE.
